# SDR UIEA2024080800795

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Conduit
- Part number: 287T414216
- Condition: Missing
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR WHEEL WELL, UP LOCK DOOR SENSOR S-264, WIRE COVER PROTECTION, MISSING( RH MAIN LANDING GEAR WHEEL WELL, UP LOCK DOOR SENSOR S-264, WIRE COVER PROTECTION, MISSING FLEXIBLE ELECTRICAL CONDUIT S264 WAS REPLACED IAW SWPM 20-10-91 REV 86 DATE 15/JUN/24 OPERATIONAL TEST OF S264 WAS PERFORMED SATISFACTORY IAW AMM 32-61-02-702-018 REV 142 DATE 22/APR/24 )
